# SDR MASA20211213613

- Difficulty date: December 7, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH6903310213
- Part serial: NA
- Condition: None
- Location: Fs661+32& Str15l
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS BLENDOUTS AT FUSELAGE LH SKIN PANEL BETWEEN FS661+32 & BETWEEN STGR15L & STGR17L. PERFORMED PERMANENT REPAIR IAW CRJ?/9 SRM 53-31-01, FIG. 53-31-0.1-995-804, ITEM 1 (REV. 38 DATED 9 JUL 2021).
